# SDR AU970634

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 2732513
- Condition: Failed
- Location: Drag Control Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) GROUND SPOILER CABLE FAILED
